CRIME STOPPERS INTERNATIONAL
ANNUAL AWARDS 2018

39th Annual Conference

The Annual CSI Conference is a forum that brings together senior law enforcement officials, policy makers, crime prevention NGO’s, media and Crime Stoppers program members from around the world to discuss changing patterns in criminal activity, share best practices and discuss solutions.

The theme of this year’s Annual Conference, Creating Alliances Against Crime, speaks to the very heart of Crime Stoppers, to one of the key cornerstones on which our organisation has been built.

Since its inception in 1976 in Albuquerque, New Mexico, Crime Stoppers has forged innumerable successful alliances with law enforcement and the media to help us in mobilizing citizens to anonymously report crime and criminal activity, and thereby make their communities safer.

Today, Crime Stoppers International is the umbrella organisation for approx. 800 certified Crime Stoppers programs operating in 26 different countries across seven geographic regions. As such, we are the global authority on anonymous reporting and represent an unparalleled network of trusted reporting platforms – hotlines, websites and mobile applications.

However, just as Crime Stoppers anonymous reporting platforms have become more sophisticated over the course of the last 40 years, so too have the operations of transnational criminal networks.

Not only are these networks expanding, but they are also diversifying their activities with the most commonly seen transnational organized crimes being money laundering, cybercrime, human trafficking, smuggling and kidnapping, and the trafficking of drugs, weapons, endangered species, body parts, toxic waste and nuclear material, and illicit goods.

The effort needed to combat transnational organized crime requires a coordinated global response and, to this end, Crime Stoppers International intends to lead a progressive movement to empower communities to take action against criminals and criminal networks operating in their societies. This effort, which is to be known as The Hague Accord will be ratified at the conclusion of the conference.

The Conference will be a forum that brings together senior law enforcement officials, policy makers, crime prevention NGOs, media and Crime Stoppers program members from around the world to discuss changing patterns in criminal activity, to share best practices and to explore solutions.

Conference attendees will benefit from a content-rich agenda and have significant opportunity to interact with speakers and panellists who are all recognized as experts and leaders in their respective fields of endeavour.

Comprising three full days of sessions, the conference will provide delegates with tremendous professional development and networking opportunities. Plenary sessions will be rich in content and will allow for full participation. Workshops on key topics such as communications, partnerships and donor engagement will also be part of the program.

There will be a Welcome Reception on Monday 29th October and President’s Dinner on the Wednesday 31st October at which the 2018 Award winners will be announced.

The Conference will be held at the Hilton The Hague, located in the Embassy Quarter – in the heart of the city and within walking distance of some of The Hague’s most exciting attractions, parliament buildings and embassies, theatres and museums – and where a specially discounted room rate has been negotiated for delegates.

Attending the 2018 CSI Conference will be:

• Crime Stoppers program members from around the world
• Senior law enforcement and crime prevention representatives
• Senior representatives from crime prevention related NGO’s and international agencies
• Senior corporate representatives
• Media practitioners
• Policy makers, government officials

Desired outcomes

• Greater awareness of Crime Stoppers amongst attendees and key stakeholders.
• A series of agreed recommendations/actions to be pursued.
• The ratification of The Hague Accord

39th Annual Crime Stoppers International Conference

39th Annual Crime Stoppers International Conference

Creating Alliances Against Crime

Day 1 – The Issues – Organized Crime, Illicit Trade & Related Crimes:  size of the problem; what’s being done?
Time Topic Presenter
8.00 am Registration Desk Open
9.00am 90 mins Opening Ceremony
Welcome Wendell Constantine – Master of Ceremonies
Remarks Bryan Roach, CSI President
Address Alderman Saskia Bruines,  Deputy Mayor, City of the Hague
Address Brigadier General P. J. Simpelaar EMPM, Koninklijke Marechausee
Remarks from Sponsors Mike Sullivan, Head of Law Enforcement Operations, UBER
Ian Monteith, Senior Global Director for AIT and Diversion and Seizure Investigations, Japan Tobacco International
Stephenie Rodriguez, Founder, WanderSafe
Conference objectives & desired outcomes Devrol Dupigny, CSI COO & Conference Chair
Keynote John M. Sellar, OBE, FRGS, Independent Anti-Smuggling, Fraud, and Organized Crime Consultant
Vote of Thanks Ruud Smulders, CSI CEO
10.30am 30 mins Coffee Break
Panel Session – Moderator – John M. Sellar, OBE, FRGS
In this dialogue session we will obtain detailed insight on the evolution of organized crime today. Experts will share information on the trends that are emerging, how communities are being impacted and implications to personal safety
11.00am 60 mins Marios Anastasi, Criminal Intelligence Officer, Fugitive Investigative Sub-Directorate, INTERPOL
Dimosthenis Chrysikos, Crime Prevention and Criminal Justice Officer, UNODC
Tobias Freeman, Senior Legal Officer, Siracusa Institute
12.00pm 90 mins Lunch
1.30pm 30 mins Keynote Dr. Louise Shelley, Omer L. and Nancy Hirst Endowed Chair and a University Professor at Schar School of Policy and Government, George Mason University
Panel Session: Illicit Trade – Scale, Enablers & Enforcement – Moderator – Michael Ellis
In this panel discussion we will explore the scale of illicit trade globally and examine the main contributors and enablers of this form of criminality. Discussion will focus on Free Trade Zones, with our expert panel sharing perspectives on regulatory and enforcement measures which are in place and what further actions are required.
2.00pm 75 mins
Stefano Betti, Deputy Director General, Transnational Alliance to Combat Illicit Trade
Jack Radisch, Senior Project  Manager, OECD High Level Risk Forum
Philippe Dauvergne, CEO, Le FreePort
3.15pm 30 mins Coffee Break
Panel Session: Illicit Trade, Human Trafficking, Environmental Crime…Is there a link? – Moderator – Dr. Louise Shelley
Our diverse expert panel will share their wide ranging experience while examining the inter-connectivity of the various crime areas.
3.45pm 75 mins John M. Sellar, OBE, FRGS
Cathy Haenlein, Senior Research Fellow, RUSI
Alvise Giustiniani: VP Illicit Trade Prevention, Philip Morris International (PMI)
5.00pm End of Day 1 – Registration Desk Closed
6.30pm – 8.30pm Cocktail Reception All delegates, speakers & companions

39th Annual Crime Stoppers International Conference

Creating Alliances Against Crime

Day 2 – How can we tackle the problem?
Time Topic Presenter
8.00am Registration Desk Opens
9.00am 30 mins Keynote Bob Barchiesi, President, International Anti-Counterfeiting Coalition (IACC)
Plenary: Perspectives from brand owners – Moderator – Michael Ellis
As nearly all business sectors are affected by organized crime as a result of counterfeiting and smuggling of products, our presenters in this plenary will provide a bird’s eye view of the issues and challenges being faced by various industries and will discuss the role that Crime Stoppers can play to support enforcment efforts.
9.30 60 mins Tomas Elemans, PVH Corp
David Shore, Senior Director, Global Security -EMEA, Pfizer
Thomas Compernolle, British American Tobacco
10.30am 30 mins Coffee Break
11.00am 30 mins Special Presentation: The need for public private partnerships Mick O’Connell, Vice President & Executive Advisor, NEC Europe
Plenary: Alliances to mobilize communities – Moderator – Sharon Hanlon
Alliances are imperative in order to fight crime. In this plenary session, our presenters will share details of various types of proactive interventions which can be undertaken to sensitize and mobilize staff and communities to actively participate in maintaining public safety
11.30am 60 mins Jesse Goodman, Jonathan Byrne, Nick Pailthorpe – UBER
Sean Sportun, Manager, Security & Loss Prevention, Circle K, Central Canada Division
Stephenie Rodriguez, Founder, WanderSafe
Mike Jander, Business Development – Digital Ally
12.30pm 90 mins Lunch
Special Presentations
2.00pm 90 mins Special Presentation: International IP Crime Investigators College Michael Ellis, former Assistant Director and Head of INTERPOL’s Traffic in Illicit Goods and Counterfeit Program
Special Presentation: New tools for law enforcement agencies to combat illicit trade Nick Hodsman, Director Global Strategy Group, KPMG LLC (UK)
Special Presentation: Fighting corruption in sport Dale Sheehan, Director Capacity Building and Education, International Centre for Sport Security
Special Presentation: Cybersecurity workforce development & training Daniel Stein, Branch Chief Cybersecurity Education & Awareness, US. Department of Homeland Security
3.30pm 30 mins Coffee Break
4.00pm 5.00pm Presentation of Awards Sharon Hanlon, CSI Board Member and Awards Committee Chair
5.00pm End of day 2 – Registration Desk Closed

39th Annual Crime Stoppers International Conference

Creating Alliances Against Crime

Day 3 – Crime Stoppers’ unique proposition
Time Topic Presenter
8.00am Registration Desk Opens
Special Presentations
9.00am 90 mins Special Presentation: Benefits of partnering with civil society Ian Monteith, Senior Global Director for AIT and Diversion and Seizure Investigations, Japan Tobacco International
Special Presentation: The successful use of social media in educating and stimulating community action against crime Neil Giles – Stop the Traffik
Special Presentation: Successful Initiatives undertaken in collaboration with Crime Stoppers Huw Watkins, Head of Intelligence – UK Intellectual Property Office
10.30am 30 mins Coffee Break
11.00am 30 mins Keynote Tuesday Reitano, Deputy Director, Global Initiative on Transnational Crime
Panel Session: Anonymous Reporting – LEA Perspectives – Moderator – Michael Ellis
Strong relationships with law enforcement are critical to the success of Crime Stoppers. In this panel discussion, our key law enforcement partners will share their views on the importance of the relationship and the value of Crime Stoppers as a law enforcement tool.
11.30am 60 mins Marios Anastasi, Criminal Intelligence Officer, Fugitive Investigative Sub-Directorate, INTERPOL
Chris Vansteenkiste, Head of IPC3, Operations Directorate, EUROPOL
Philipp H. Maurer, Assistant Attaché, US. Immigration and Customs Enforcement, Homeland Security Investigations
12.30pm 90 mins Lunch
The Hague Accord – A declaration of support for the Crime Stoppers concept & vision – Moderator – Yusuf Abramjee
The highlight of the 39th Annual CSI Conference. In this session, several of CSI’s key global partner organizations will officially sign The Hague Accord, thereby confirming their support and endorsement of the concept of anonymous reporting as administered by Crime Stoppers International.
2.00pm 15 mins The Hague Accord – An explanation Bryan Roach, CSI President
2.15pm 60 mins Signing of The Hague Accord
3.15pm 15 mins Conference wrap up Wendell Constantine – Master of Ceremonies
3.30pm End of Day 3/Conference
7.00pm President’s Dinner & President’s Awards

Speakers

Michael Ellis MSc
International Advisor on Illicit Trade,
Chairman of the International IP Crime Investigators College

Louise I. Shelley
Omer L. and Nancy Hirst Professor of Public Policy, University Professor; Director, Terrorism, Transnational Crime and Corruption Center

John M. Sellar OBE
Independent Anti-Smuggling, Fraud, and Organized Crime Consultant

Robert C. Barchiesi
President
International Anti Counterfeiting Coalition (IACC)

Stefano Betti
Deputy Director General
TRACIT

Cathy Haenlein
Senior Research Fellow, National Security and Resilience
Royal United Services Institute (RUSI)

Chris Vansteenkiste
Cluster Manager IPC3
EUROPOL

Huw Watkins
Head of Intelligence,
Intellectual Property Office (UK)

Alvise Giustiniani
VP Illicit Trade Prevention, Philip Morris international (PMI)

Dale L. Sheehan
Director Sport Integrity, International Centre Sport Security (ICSS)

Nick Hodsman
Director, KPMG Global Strategy Group

Tuesday Reitano
Deputy Director
Global Initiative against Transnational Organized Crime

Neil Giles
Director – STOP THE TRAFFIK, Centre for Intelligence Led Prevention

Mick O’Connel
Vice President and Executive Advisor
NEC Europe Ltd.

Venue

Address:
HILTON THE HAGUE
Zeestraat 35, 2518 AA The Hague, The Netherlands
t: +31 70 710 7011
Located in the Embassy Quarter, Hilton The Hague offers a calm environment in the heart of the city, within walking distance of the city’s most exciting attractions, the parliament buildings and embassies, theaters and world famous museums. Stay here for business or leisure and make the most of our spacious and contemporary accommodation, a wealth of premium facilities, including flexible meeting spaces, a fitness center and a choice of dining options.
Directions – Arrival at Schiphol Airport
Taxi: On leaving the arrival hall you will enter the main atrium. Follow the signs to the official airport taxis which are located outside the main atrium. Train: Once in the main atrium, look for the for the train ticket counter or the yellow train ticket machines. Purchase either a one way or return ticket to Den Haag Central Station. One way ticket cost: EUR 14.30 (First Class) : EUR 8.50 (Second Class). Entrance to trains is also located in the main atrium. On arrival at the Den Haag Centraal Station, follow the sign to taxi or Busse (Bus). Taxis can be found outside the station. The easiest way to get to the hotel is by taxi. If using the bus, take Bus #24 heading in the direction Kijkduin. Exit the bus at the Mauritskade. Walk 3 minutes to the hotel at Zeestraat 35 Den Haag.

Accommodation

ALL DELEGATES ATTENDING THE 39th ANNUAL CRIME STOPPERS CONFERENCE ARE ENCOURAGED TO MAKE THEIR HOTEL RESERVATIONS WITH THE HILTON HAGUE.

Single Occupancy : €185/night (including breakfast)
Double Occupancy : €200/night (including breakfast)

Reserve your hotel accommodation now before proceeding.

RESERVE HOTEL ROOM

Sponsorship Opportunities

Why sponsor the 39 th Annual CSI Conference?

Conference sponsors have the opportunity to engage with an international audience of executive and senior representatives from law enforcement agencies, media practitioners, policy-makers, corporate decision-makers, NGO’s and Crime Stoppers directors and personnel.

Sponsorship will help CSI expand its global footprint.

Sponsorship revenue significantly reduces the overall cost of participation, thereby enabling more attendees to attend and participate at the conference. Your sponsorship will help to bring the widest possible range of regional and global participants to the conference especially those from developing economies.

What’s in it for you?

Sponsoring the 39 th Annual CSI Conference will give you:

  • Access to key decision-makers
  • Significant networking opportunities to forge new or cement existing international relationships
  • Exposure to a host of distinguished speakers and presenters
  • Unique marketing and brand exposure aligned to a pre-eminent and exclusive event

Becoming a sponsor

Select one of the packages below and communicate your interest by sending an email to devrol.dupigny@csiworld.org by September 30 th 2018.

Platinum Sponsor – EUR 20,000.00

Logo on conference website
Logo on event signage
Logo on conference publications
Logo and acknowledgement in post-conference correspondence
Verbal and/or written recognition during conference
Display Table
Display of company pull-up at selected areas
Opportunity to supply company branded material (pens,
notebooks, stickers)
Logo on Conference Lanyard
Session/Speaking Opportunity
Sponsor greeting in conference program booklet
4 Complimentary tickets to the Conference
4 Complimentary tickets to Opening Reception
4 Complimentary tickets to Gala Dinner

Gold Sponsor – EUR 10,000.00

Logo on conference website
Logo on event signage
Logo on conference publications
Logo and acknowledgement in post-conference correspondence
Verbal and/or written recognition during conference
Display Table
Display of company pull-up at selected areas
Opportunity to supply company branded material (pens,
notebooks, stickers)
Sponsor greeting in conference program booklet
2 Complimentary tickets to the Conference
2 Complimentary tickets to Opening Reception
2 Complimentary tickets to Gala Dinner

Silver Sponsor – EUR 5,000.00

Logo on conference website
Logo on event signage
Logo on conference publications
Logo and acknowledgement in post-conference correspondence
Verbal and/or written recognition during conference
Display Table
Display of company pull-up at selected areas
1 Complimentary tickets to the Conference
1 Complimentary tickets to Opening Reception
1 Complimentary tickets to Gala Dinner

Bronze Sponsor – EUR 2,500.00

Logo on conference website
Logo on event signage
Logo on conference publications
Logo and acknowledgement in post-conference correspondence
Verbal and/or written recognition during conference
1 Complimentary ticket to the Conference


Tags:
Conference
Join our next upcoming event in The Hague
The Hague, The Netherlands, 29th - 31st October 2018

Supported by our global partners